Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Small child, cold, nasal discharge, cough, red spots on one cheek. Causes for symptoms?

My son is 3y 3 mo. old and has a nasty cold . His nose was extremely runny a couple days ago, but now he is mildly congested with a bit of a cough . Two days ago, red spots appeared on his right cheek. They resemble acne , but don t seem to be bothering him at all. There are 5 or 6 spots - only on his right cheek, nowhere else on his face or body. I am wondering if he could be allergic to the lotion in the Puffs tissues and if there is some type of cream I can put on his face.
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response
Feb 2013
Thank you for your query,
It is looking like Viral illness with common cold.
This red spots over the cheeck may be spectrum of viral illness or due to allergy.
Lotions containing calamine and alovera like calosoft application is enough and can be applied twice or thrice daily.
Hope i have answered your query.
Answered: Wed, 16 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor